# SDR UALA2011041401799

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 61,366 hours, 22,757 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR DECK HAS CORROSION FROM STA 1680 AFT AT BL 64.  MAJOR REPAIR ACCOMPLISHED, ON PEMCO NR #2486N00310 PER EA PD57-53-109.
